# SDR 95ZZZX2370

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505PR
- Make and model: Robsin R22
- Aircraft serial: 1380
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Part number: 95251
- Condition: Stuck
- Location: Mic Switch
- Part time: 324 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWITCH IS STUCK IN 'ON' POSITION RESULTING IN CONSTANT INTERCOM 'HOT MIC' OPERATION.  REMOVED AND REPLACED SWITCH WITH THE SAME PART NUMBERED COMPONENT.
